# SDR UALA2013032501825

- Difficulty date: March 22, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 40,647 hours, 16,775 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT CABIN DOOR HAS A WHISTLING NOISE AT CRUISE.  INSPECTED R2 DOOR SEAL, FOUND SMALL AMOUNTS OF DEBRIS ON LOWER PART OF DOOR SEAL, NO HISTORY, OK TO CONTINUE.
